# SDR IPXA2674118

- Difficulty date: June 18, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 32,706 hours, 9,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T310095G
- Part serial: 000225
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C, LT WING OTBD T/E FLAP L/E MID FAIRING OTBD AREA DELAMINATED     FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-05, PAR 5A(1) FIG 5, REV 52.
